Mixed fractional partial differential equations by the base method

Document Type : Research Paper


Department of Mathematics, Ministry of Education, Thi-Qar, Iraq


 In this paper, the invariant subspace method is generalized and improved and is then used to have an exact solution for a wide class of the linear/ non-linear mixed fractional partial differential equations $(FPDEs)$; with constant, non-constant coefficients.  Some examples are given here to illustrate the efficiency of this method.


Volume 12, Issue 2
November 2021
Pages 1687-1697
  • Receive Date: 03 January 2021
  • Revise Date: 08 March 2021
  • Accept Date: 22 April 2021
  • First Publish Date: 22 July 2021